Corrigendum to “Interpolatory estimates in monotone piecewise polynomial approximation” [J. Approx. Theory 223 (2017) 1–8] (S0021904517300813) (10.1016/j.jat.2017.07.006))

D. Leviatan, I. L. Petrova

Research output: Contribution to journalComment/debate

Abstract

We correct a couple of misprints in the above mentioned article.

Original languageEnglish
Pages (from-to)79-80
Number of pages2
JournalJournal of Approximation Theory
Volume228
DOIs
StatePublished - Apr 2018

Keywords

  • Degree of pointwise approximation
  • Jackson-type interpolatory estimates
  • Monotone approximation by piecewise polynomials

Fingerprint

Dive into the research topics of 'Corrigendum to “Interpolatory estimates in monotone piecewise polynomial approximation” [J. Approx. Theory 223 (2017) 1–8] (S0021904517300813) (10.1016/j.jat.2017.07.006))'. Together they form a unique fingerprint.

Cite this